# SDR SWAA2022022421204

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION AT BONDING WIRE ATTACH FASTENER / CORROSION AT BONDING WIRE ATTATCH FASTENER OUT OF LIMITS; DAMAGE OVER FASTENER HOLE PER SRM 52-40-01-1A-4. REMOVED AND REPLACED LAV DOOR PER AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. BONDING RESISTANCE CHECKED GOOD PER AMM 52-49-07-400-801 STEP 3.C(1)(E)(1). 57546U 19NOV18
